Skip to main content

The question of family homeostasis

This is a preview of subscription content, access via your institution.

Author information



Corresponding author

Correspondence to Don D. Jackson.

Additional information

This article is reprinted through the courtesy of Human Sciences Press, New York, from the original article published inThe Psychiatric Quarterly Supplement, Vol. 31, 1957, pp. 79–90.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Jackson, D.D. The question of family homeostasis. International Journal of Family Therapy 3, 5–15 (1981).

Download citation


  • Health Psychology
  • Social Issue
  • Family Homeostasis